# SDR ASAA2014082708975

- Difficulty date: August 27, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 31,275 hours, 9,217 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil System
- Condition: Low
- Location: Idg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, NR 1 GENERATOR DRIVE LIGHT CAME ON AND WENT OUT THREE TIMES.  NR 1 GENERATOR VOLTS, FREQUENCIES, AND CYCLES WERE NORMAL.  ACFT GROUNDED.  INSPECTED AND FOUND NR 1 IDG OIL LEVEL LOW, SERVICED IDG TO FULL IAW AMM 12-13-21.  PERFORMED ENGINE RUN AND OPS TEST OF THE NR 1 IDG REF AMM 24-11-00, OPS CHECK GOOD. PERFORMED IDG STATIC LEAK CHECK REF AMM 24-11-00.  NO FAULTS FOUND.
